# SDR PCAA0201018

- Difficulty date: January 27, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 25,573 hours, 28,681 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 82710038101
- Part serial: NA
- Condition: Cracked
- Location: Captian Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BGM -DURING ROUTINE MANTENANCE VISIT AN INSPECTION OF RUDDER PEDAL ADJUSTMENT FITTING PER ALERT SERVICE BULLETIN A8-27-91 REVEALED THE CAPTAINS FITTING WAS CRACKED. FITTING WAS REMOVED AND REPLACED WITH POST PN:82710080-101 IN ACCORDANCE EITH DEHAVILLAND MAINT. MANUAL 27-20-00 AIRCRAFT RETUNED TO SERVICE.
